# SDR 9625659955

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47182
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Crossed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND CABIN EMERGENCY LIGHT INOPERATIVE.  FOUND EMERGENCY AND STANDBY LIGHT WIRES CROSSED.  CORRECTED WIRING, OPERATIONAL CHECK NORMAL.
